MathSciNet Relay Station
MathSciNet bibliographic data
MR771041 65D32 (65R20)
Ioakimidis, N. I. Application of quadrature rules for Cauchy-type integrals to the generalized Poincaré-Bertrand formula. Math. Comp. 44 (1985), no. 169, 199–206.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement